# SDR UALA2010040501112

- Difficulty date: April 3, 2010
- Submitted: April 7, 2010
- Operation: Air carrier
- Aircraft: N799UA
- Make and model: Boeing 777222
- Aircraft serial: 26926
- Aircraft time: 52,702 hours, 7,734 cycles
- Engine: Pwa PW40903
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Part number: PU90471WR1
- Condition: No Test
- Location: Lavatory
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SMOKE DETECTOR IN LAV 1F-1C (1L-CTR) IS FAILING SMOKE DETECTOR TEST DURING ALL TEST. SUPPLEMENTAL DATA UPDATE INSTALLED NEW DETECTOR. DETECTOR NOW OPS CHECKS GOOD
